# SDR ASAA0080420

- Difficulty date: July 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5310 · Fuselage Main, Structure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX-DURING 30K CHECK CORROSION WAS FOUND ON SUB FLOOR CUSP WEB, FS 1180, LBL 56.REMOVED DAMAGED MATERIAL AND INSTALLED FILLER AND DOUBLER IAW DC9 SRM 53-14-03.
